# SDR ASAA2016040416271

- Difficulty date: April 4, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,650 hours, 31,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 652072648
- Condition: Cracked
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL BS 420-440, STR 26R IS CRACKED, FOUND UPON REMOVAL OF TRANSITIION PANEL.  ACFT GROUNDED.  R & R CRACKED INTERCOSTAL IAW SRM 51-40-02-0G-0.
